Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 6, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Jan 28, 2007, 1:22 PM EST for 7 counties in Florida; 12 counties in Georgia. It took effect at Jan 29, 2007, 10:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 28, 2007, 1:22 PM EST (18:22 UTC)
- In effect from
- Jan 29, 2007, 10:00 AM EST
- Expired
- Jan 29, 2007, 6:00 PM EST
- In force
- 8 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.4 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 511 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- -352 m²/s²
- 0-3 km storm-relative helicity
- -239 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 281822 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 122 PM EST SUN JAN 28 2007 GAZ132>136-149>152-162>164-291100- /O.UPG.KJAX.FW.A.0006.070129T1500Z-070129T2300Z/ /O.NEW.KJAX.FW.W.0006.070129T1500Z-070129T2300Z/ /O.NEW.KJAX.FW.A.0007.070130T1700Z-070130T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 122 PM EST SUN JAN 28 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM EST MONDAY... ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM EST MONDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A STRONG HIGH PRESSURE SYSTEM WILL BRING COLDER AND MUCH DRIER AIR ACROSS SOUTHERN GEORGIA AND NORTHEAST FLORIDA. BY MIDDAY MONDAY...DEW POINT VALUES IN THE SINGLE DIGITS AND TEENS WILL PRODUCE MINIMUM RELATIVE HUMIDITY VALUES IN THE 15 TO 20 PERCENT RANGE. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF WINDS AND LOW RELATIVE HUMIDITY WILL CREATE RAPID FIRE GROWTH POTENTIAL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ020>025-030>033-035>038-040-291100- /O.UPG.KJAX.FW.A.0006.070129T1500Z-070129T2300Z/ /O.NEW.KJAX.FW.W.0006.070129T1500Z-070129T2300Z/ /O.NEW.KJAX.FW.A.0007.070130T1500Z-070130T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 122 PM EST SUN JAN 28 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM EST MONDAY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM EST MONDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A STRONG HIGH PRESSURE SYSTEM WILL BRING COLDER AND MUCH DRIER AIR ACROSS SOUTHERN GEORGIA AND NORTHEAST FLORIDA. BY MIDDAY MONDAY...DEW POINT VALUES IN THE SINGLE DIGITS AND TEENS WILL PRODUCE MINIMUM RELATIVE HUMIDITY VALUES IN THE 15 TO 20 PERCENT RANGE. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF WINDS AND LOW RELATIVE HUMIDITY WILL CREATE RAPID FIRE GROWTH POTENTIAL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ GAZ153-154-165-166-291100- /O.UPG.KJAX.FW.A.0006.070129T1500Z-070129T2300Z/ /O.NEW.KJAX.FW.W.0006.070129T1500Z-070129T2300Z/ INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN- 122 PM EST SUN JAN 28 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM EST MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A STRONG HIGH PRESSURE SYSTEM WILL BRING COLDER AND MUCH DRIER AIR ACROSS SOUTHERN GEORGIA AND NORTHEAST FLORIDA. BY MIDDAY MONDAY...DEW POINT VALUES IN THE SINGLE DIGITS AND TEENS WILL PRODUCE MINIMUM RELATIVE HUMIDITY VALUES IN THE 15 TO 20 PERCENT RANGE. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF WINDS AND LOW RELATIVE HUMIDITY WILL CREATE RAPID FIRE GROWTH POTENTIAL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ SANDRIK
3 follow-up statements
000 WWUS82 KJAX 290734 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 234 AM EST MON JAN 29 2007 GAZ132>136-149>152-162>164-292300- /O.CON.KJAX.FW.W.0006.070129T1500Z-070129T2300Z/ /O.CON.KJAX.FW.A.0007.070130T1700Z-070130T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 234 AM EST MON JAN 29 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS AFTERNOON FOR LOW HUMIDITIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON FOR LOW HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. A STRONG HIGH PRESSURE SYSTEM WILL BRING COLDER AND MUCH DRIER AIR ACROSS SOUTHEAST GEORGIA. BY MIDDAY TODAY...DEW POINT VALUES IN THE SINGLE DIGITS WILL PRODUCE MINIMUM RELATIVE HUMIDITY VALUES IN THE 15 TO 20 PERCENT RANGE. RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN BELOW CRITICAL VALUES FOR AROUND 6 TO 8 HOURS TODAY. IN ADDITION...BREEZY NORTHWEST WINDS AROUND 15 MPH CAN BE EXPECTED THIS MORNING. SPEEDS WILL DECREASE THIS AFTERNOON INTO THE 10 TO 15 MPH RANGE. DRY AIR WILL CONTINUE OVER THE REGION TUESDAY. HUMIDITIES WILL FALL BELOW CRITICAL VALUES DURING THE EARLY AFTERNOON FOR DURATIONS OF 2 TO 4 HOURS...THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED. A RED FLAG WARNING AND FIRE WEATHER WATCH ARE ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ FLZ020>025-030>033-035>038-040-292300- /O.CON.KJAX.FW.W.0006.070129T1500Z-070129T2300Z/ /O.CON.KJAX.FW.A.0007.070130T1500Z-070130T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 234 AM EST MON JAN 29 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS AFTERNOON FOR LOW HUMIDITIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR LOW HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. A STRONG HIGH PRESSURE SYSTEM WILL BRING COLDER AND MUCH DRIER AIR ACROSS NORTHEAST FLORIDA. BY MIDDAY TODAY...DEW POINT VALUES IN THE SINGLE DIGITS AND TEENS WILL PRODUCE MINIMUM RELATIVE HUMIDITY VALUES IN THE 15 TO 20 PERCENT RANGE. RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN BELOW CRITICAL VALUES FOR AROUND 6 TO 8 HOURS TODAY. IN ADDITION...BREEZY NORTHWEST WINDS AROUND 15 MPH CAN BE EXPECTED THIS MORNING. SPEEDS WILL DECREASE THIS AFTERNOON INTO THE 10 TO 15 MPH RANGE. DRY AIR WILL CONTINUE OVER THE REGION TUESDAY. HUMIDITIES WILL FALL BELOW CRITICAL VALUES DURING THE EARLY AFTERNOON FOR DURATIONS OF 2 TO 4 HOURS...THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED. A RED FLAG WARNING AND FIRE WEATHER WATCH ARE ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ GAZ153-154-165-166-292300- /O.CON.KJAX.FW.W.0006.070129T1500Z-070129T2300Z/ INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN- 234 AM EST MON JAN 29 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS AFTERNOON FOR LOW HUMIDITIES... A STRONG HIGH PRESSURE SYSTEM WILL BRING COLDER AND MUCH DRIER AIR ACROSS SOUTHEAST GEORGIA. BY MIDDAY TODAY...DEW POINT VALUES IN THE SINGLE DIGITS WILL PRODUCE MINIMUM RELATIVE HUMIDITY VALUES IN THE 15 TO 20 PERCENT RANGE. RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN BELOW CRITICAL VALUES FOR AROUND 5 TO 7 HOURS THIS AFTERNOON. IN ADDITION...BREEZY NORTHWEST WINDS AROUND 15 MPH CAN BE EXPECTED THIS MORNING. SPEEDS WILL DECREASE THIS AFTERNOON INTO THE 10 TO 15 MPH RANGE. A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ ENYEDI
000 WWUS82 KJAX 291914 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 214 PM EST MON JAN 29 2007 FLZ020>025-030>033-035>038-040-292300- /O.UPG.KJAX.FW.A.0007.070130T1500Z-070130T2300Z/ /O.NEW.KJAX.FW.W.0007.070130T1500Z-070130T2300Z/ /O.CON.KJAX.FW.W.0006.000000T0000Z-070129T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 214 PM EST MON JAN 29 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR NORTHEAST FLORIDA DUE TO LONG DURATIONS OF CRITICALLY LOW RH VALUES... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM EST TUESDAY FOR NORTHEAST FLORIDA DUE TO LONG DURATIONS OF CRITICALLY LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM EST TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A STRONG HIGH PRESSURE SYSTEM WILL CONTINUE TO BRING CRITICALLY LOW RELATIVE HUMIDITY VALUES ACROSS NORTHEAST FLORIDA THIS AFTERNOON...WITH MINIMUM RELATIVE HUMIDITY VALUES BOTTOMING OUT IN THE 15 TO 25 PERCENT RANGE. DRY AIR WILL CONTINUE OVER THE REGION TUESDAY. HUMIDITIES WILL FALL BELOW CRITICAL VALUES DURING THE LATE MORNING HOURS FOR DURATIONS OF 6 TO 8 HOURS...THEREFORE A RED FLAG WARNING HAS BEEN ISSUED. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. $$ GAZ132>136-149>152-162>164-292300- /O.UPG.KJAX.FW.A.0007.070130T1700Z-070130T2200Z/ /O.NEW.KJAX.FW.W.0007.070130T1700Z-070130T2100Z/ /O.CON.KJAX.FW.W.0006.000000T0000Z-070129T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 214 PM EST MON JAN 29 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR SOUTHEAST GEORGIA DUE TO LONG DURATIONS OF CRITICALLY LOW RH VALUES... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 4 PM EST TUESDAY FOR SOUTHEAST GEORGIA DUE TO MARGINAL DURATIONS OF CRITICALLY LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 4 PM EST TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A STRONG HIGH PRESSURE SYSTEM WILL CONTINUE TO BRING CRITICALLY LOW RELATIVE HUMIDITY VALUES THROUGH 6 PM...WITH MINIMUM RELATIVE HUMIDITY VALUES BOTTOMING OUT IN THE 15 TO 25 PERCENT RANGE. DRY AIR WILL CONTINUE OVER THE REGION TUESDAY. HUMIDITIES WILL FALL BELOW CRITICAL VALUES AROUND NOON FOR DURATIONS NEAR 4 HOURS...THEREFORE A RED FLAG WARNING HAS BEEN ISSUED. A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. $$ GAZ153-154-165-166-292300- /O.NEW.KJAX.FW.W.0007.070130T1700Z-070130T2100Z/ /O.CON.KJAX.FW.W.0006.000000T0000Z-070129T2300Z/ INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN- 214 PM EST MON JAN 29 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR GLYNN AND CAMDEN COUNTIES DUE TO LONG DURATIONS OF CRITICALLY LOW RH VALUES... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 4 PM EST TUESDAY FOR GLYNN AND CAMDEN COUNTIES DUE TO MARGINAL DURATIONS OF CRITICALLY LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 4 PM EST TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A STRONG HIGH PRESSURE SYSTEM WILL CONTINUE TO BRING CRITICALLY LOW RELATIVE HUMIDITY VALUES THROUGH 6 PM...WITH MINIMUM RELATIVE HUMIDITY VALUES BOTTOMING OUT IN THE 15 TO 25 PERCENT RANGE. DRY AIR WILL CONTINUE OVER THE REGION TUESDAY. HUMIDITIES WILL FALL BELOW CRITICAL VALUES AROUND NOON FOR DURATIONS NEAR 4 HOURS...THEREFORE A RED FLAG WARNING HAS BEEN ISSUED. A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. $$ ECZ
000 WWUS82 KJAX 292316 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 616 PM EST MON JAN 29 2007 GAZ132>136-149>154-162>166-301115- /O.EXP.KJAX.FW.W.0006.000000T0000Z-070129T2300Z/ /O.CON.KJAX.FW.W.0007.070130T1700Z-070130T2100Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- 616 PM EST MON JAN 29 2007 ...RED FLAG WARNING HAS EXPIRED FOR TODAY... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 4 PM EST TUESDAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 4 PM TUESDAY. DRY AIR WILL CONTINUE OVER THE REGION TUESDAY. HUMIDITIES WILL FALL BELOW CRITICAL VALUES AROUND NOON FOR DURATIONS NEAR 4 HOURS...THEREFORE A RED FLAG WARNING HAS BEEN ISSUED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ FLZ020>025-030>033-035>038-040-301115- /O.EXP.KJAX.FW.W.0006.000000T0000Z-070129T2300Z/ /O.CON.KJAX.FW.W.0007.070130T1500Z-070130T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 616 PM EST MON JAN 29 2007 ...RED FLAG WARNING HAS EXPIRED FOR TODAY... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM EST TUESDAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM EST TUESDAY. DRY AIR WILL CONTINUE OVER THE REGION TUESDAY. HUMIDITIES WILL FALL BELOW CRITICAL VALUES DURING THE LATE MORNING HOURS FOR DURATIONS OF 6 TO 8 HOURS...THEREFORE A RED FLAG WARNING HAS BEEN ISSUED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ CARROLL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Jan 28, 9:10 AM EST, 4 hours 12 minutes earlier.
Area forecast discussion, Jan 28, 9:10 AM EST, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
910 AM EST SUN JAN 28 2007
...THE COLDEST AIR OF THE SEASON IS APPROACHING THE REGION...
.SHORT TERM...
DEEPENING LOW PRESSURE CENTER NOW WELL OFF THE SOUTH CAROLINA COAST
WITH TIGHTENING PRESSURE GRADIENT BEHIND IT. WITH DECENT COLD AIR
ADVECTION MOVING OFF THE SOUTHEAST COAST LATER TODAY AND TONIGHT
WILL BE A WILD RIDE OVER THE OFFSHORE WATERS BUT THINK GUST TO GALE
FORCE WILL BE OCCASIONAL RATHER THAN FREQUENT. THUS WILL CONTINUE
WITH SMALL CRAFT ADVISORIES (SCA) WITH MENTION OF OCCASIONAL GALE
FORCE GUSTS. HONESTLY IF THE WEST/NORTH WALL OF THE GULF STREAM
WERE IN OUR COASTAL WATERS I WOULDNT HESITATE TO INCREASE TO A GALE
BUT AS ITS ROUGHLY 10 TO 30 MILES EAST OF OUR EASTERN BOUNDARY I
FEEL PRETTY GOOD WITH STRONG SCA CONDITIONS.
WILL NEED TO UPGRADE THE FIRE WEATHER WATCH TO A WARNING FOR MONDAY
AND WILL DO THAT WITH THE AFTERNOON PACKAGE.
HAVE LOW CEILINGS IN THE 6-8 KFT RANGE ACROSS MOST OF THE AREA
WITH THE BACK EDGE FROM NEAR WAYCROSS THROUGH VALDOSTA TO PERRY
FLORIDA. THIS WILL CLEAR THE AREA THIS MORNING WITH SOME BRIEF
CLEARING LATE MORNING EARLY AFTERNOON BEFORE A 30-40 KFT BROKEN DECK
MOVES IN FROM SOUTHWEST GEORGIA AND ALABAMA LATE MORNING-EARLY
AFTERNOON. WE SHOULD CLEAR NEAR SUNSET.
OVERALL IF THE MODEL GUIDANCE PANS OUT WE COULD SEE THE COLDEST
TEMPERATURES OF THIS WINTER SEASON WITH A HARD FREEZE POSSIBLE IN
MOST LOCATIONS MONDAY NIGHT-TUESDAY MORNING.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM MONDAY EVENING THROUGH TUESDAY MORNING FOR
ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
UNION.
FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
UNION.
FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
FLAGLER-MARION-PUTNAM.
FREEZE WARNING FROM 5 AM TO 9 AM EST MONDAY FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-NASSAU-ST
JOHNS-SUWANNEE-UNION.
LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM EST
THIS AFTERNOON FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-
DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST
JOHNS-SUWANNEE-UNION.
GA...FREEZE WATCH FROM MONDAY EVENING THROUGH TUESDAY MORNING FOR
APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
FREEZE WARNING FROM 2 AM TO 10 AM EST MONDAY FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
DAVIS-PIERCE-WARE-WAYNE.
FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM EST
THIS AFTERNOON FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-
CLINCH-COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND
CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
AM...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 10 AM EST
MONDAY FOR FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60
NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60
NM OFFSHORE.
GALE WARNING UNTIL 10 AM EST THIS MORNING FOR FERNANDINA BEACH
TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 10 AM EST MONDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 4 AM EST MONDAY FOR ALTAMAHA SOUND
GA TO FLAGLER BEACH FL OUT 20 NM.
&&
PUBLIC...HESS
MARINE/FIRE WX/AVIATION...SANDRIKHazardous weather outlook, Jan 28, 5:10 AM EST, 8 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 510 AM EST SUN JAN 28 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-291015- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 510 AM EST SUN JAN 28 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...LAKE WIND ADVICORY IN EFFECT FOR ALL AREAS TODAY... ...HARD FREEZE CONDITIONS EXPECTED OVER PORTIONS OF SOUTHEAST GEORGIA TONIGHT... ...FREEZE WARNING IN EFFECT FOR MUCH OF NORTHEAST FLORIDA TONIGHT... ...GALE WARNINGS IN EFFECT FOR OFFSHORE WATERS THIS MORNING... LOW PRESSURE WILL EXIT AWAY FROM THE COAST THIS MORNING WITH A STRONG COLD PUSHING THROUGH THIS AFTERNOON. AS IT DOES SO...WINDS WILL INCREASE ACROSS THE AREA TO 15 TO 20 MPH WITH GUSTS TO 30 MPH POSSIBLE. FOR MORE INFORMATION ON THIS OR THE FREEZE CONDITIONS EXPECTED TONIGHT AND MONDAY NIGHT...PLEASE SEE THE LATEST NON- PRECIPITATION WARNING PRODUCTS OR NPWJAX AT OUR INTERNET WEBSITE WWW.SRH.NOAA.GOV/JAX. STRONG WINDS WILL ALSO CONTINUE OVER THE COASTAL WATERS WITH GALE WARNINGS IN EFFECT FOR THE OFFSHORE WATERS AND OCCASIONAL GUSTS TO GALE FORCE POSSIBLE OVER THE NEARSHORE PORTION THIS MORNING. THE WINDS WILL DECREASE THIS AFTERNOON BUT REMAIN WITHIN THE SMALL CRAFT ADVISORY RANGE AND MARINERS ARE URGED TO USE CAUTION AND MONITOR THE LATEST FORECASTS FROM THIS OFFICE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ...FIRE WEATHER WATCH IN EFFECT FOR MONDAY... DRIER CONDITIONS FOR EARLY NEXT WEEK WILL LEAD TO AN INCREASED FIRE DANGER ACROSS THE AREA AND OUTDOOR ENTHUSIAST ARE URGED TO USE CAUTION. PLEASE REFER TO THE LATEST FIRE PRODUCTS FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. DEESE
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 28, 3:02 AM EST | Freeze Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 25 hr |
| Jan 28, 3:02 AM EST | Freeze Warning | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 31 hr |
| Jan 28, 3:02 AM EST | Lake Wind Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 15 hr |
| Jan 28, 1:22 PM EST | Fire Weather Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 25 hr |
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.